Higher Kazhdan projections, `2-Betti numbers and Baum–Connes conjectures

Li K, Nowak PW, Pooya S (2024)

Publication Type: Journal article

Publication year: 2024


Book Volume: 18

Pages Range: 313-336

Journal Issue: 1

DOI: 10.4171/JNCG/529


We introduce higher-dimensional analogs of Kazhdan projections in matrix algebras over group C-algebras and Roe algebras. These projections are constructed in the framework of cohomology with coefficients in unitary representations and in certain cases give rise to non-trivial K-theory classes. We apply the higher Kazhdan projections to establish a relation between `2-Betti numbers of a group and surjectivity of different Baum–Connes type assembly maps.

Authors with CRIS profile

Involved external institutions

How to cite


Li, K., Nowak, P.W., & Pooya, S. (2024). Higher Kazhdan projections, `2-Betti numbers and Baum–Connes conjectures. Journal of Noncommutative Geometry, 18(1), 313-336. https://doi.org/10.4171/JNCG/529


Li, Kang, Piotr W. Nowak, and Sanaz Pooya. "Higher Kazhdan projections, `2-Betti numbers and Baum–Connes conjectures." Journal of Noncommutative Geometry 18.1 (2024): 313-336.

BibTeX: Download